| Model Number |
ESS-G02-SX1 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that an overstitch sx was used in the esophahoyeyunal anastomosis for the treatment of defects during an endoscopy and defect closure procedure on (b)(6) 2025.During the procedure, the overstitch sx was mounted on the endoscope and the procedure was started.After performing some stitches, it was evident that the overstitch sx comes out of the endoscope.The physician removes the endoscope and finds the distal strap broken.The procedure was completed with another overstitch sx.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of detachment of device or device component.